`a`
Communications on Pure and Applied Analysis (CPAA)
 

Two-dimensional stability analysis in a HIV model with quadratic logistic growth term
Pages: 1813 - 1844, Issue 5, September 2013

doi:10.3934/cpaa.2013.12.1813      Abstract        References        Full text (880.2K)           Related Articles

Claude-Michel Brauner - School of Mathematical Sciences, Xiamen University, 361005 Xiamen, China, and Institut de Mathématiques de Bordeaux, Université de Bordeaux, 33405 Talence cedex, France (email)
Xinyue Fan - College of Science, Guizhou University, 550025 Guiyang, China (email)
Luca Lorenzi - Dipartimento di Matematica e Informatica, Università degli Studi di Parma, Parco Area delle Scienze 53/A, 43124 Parma, Italy (email)

1 C.-M. Brauner, D. Jolly, L. Lorenzi and R. Thiébaut, Heterogeneous viral environment in a HIV spatial model, Discr. Contin. Dyn. Syst. B, 15 (2011), 545-572.       
2 M. S. Ciupe, B. L. Bivort, D. M. Bortz and P. W. Nelson, Estimating kinetic parameters from HIV primary infection data through the eyes of three different mathematical models, Math. Biosci., 200 (2006), 1-27.       
3 G. Da Prato and A. Lunardi, Stability, instability and center manifold theorem for fully nonlinear autonomous parabolic equations in Banach space, Arch. Ration. Mech. Anal., 101 (1988), 115-142.       
4 O. Diekmann and J. A. P. Heesterbeek, "Mathematical Epidemiology of Infectious Diseases: Model Building, Analysis, and Interpretation,'' John Wiley & Sons, Ltd., Chichester, 2000.       
5 K.-J. Engel and R. Nagel, "One-Parameter Semigroups for Linear Evolution Equations," Graduate Texts in Mathematics, 194,       
6 X. Y. Fan, C.-M. Brauner and L. Wittkop, Mathematical analysis of a HIV model with quadratic logistic growth term, Discr. Cont. Dyn. Syst. B, 17 (2012), 2359-2385.       
7 G. A. Funk, V. A. A. Jansen, S. Bonhoeffer and T. Killingback, Spatial models of virus-immune dynamics, J. Theor. Biol., 233 (2005), 221-236.       
8 F. R. Gantmakher, "The Theory of Matrices,'' Reprint of the 1959 translation. AMS Chelsea Publishing, Providence, RI, 1998.       
9 G. H. Hardy and E. M. Wright, "An Introduction to the Theory of Numbers,'' sixth edition, Oxford University Press, Oxford, 2008.       
10 B. D. Hassard, N. D. Kazarinoff and Y. H. Wan, "Theory and Applications of Hopf Bifurcation,'' Cambridge University Press, Cambridge, 1981.       
11 D. Henry, "Geometric Theory of Semilinear Parabolic Equations,'' Lect. Notes. Math. 61,       
12 T. Kato, "Perturbation Theory for Linear Operators," Second edition, Grundlehren der Mathematischen Wissenschaften, 132, Springer-Verlag, Berlin-New York, 1976.       
13 H. B. Keller, Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems, Bull. Amer. Math Soc., 74 (1968), 887-891.       
14 A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems,'' Birkh\"auser, Basel, 1995.       
15 J. E. Marsden and M. McCracken, "The Hopf Bifurcation and its Applications,'' Springer-Verlag, New York, 1976.       
16 A. S. Perelson, D. E. Kirschner and R. De Boer, Dynamics of HIV infection of CD4+ T cells, Math. Biosci., 114 (1993), 81-125.
17 A. S. Perelson and P. W. Nelson, Mathematical analysis of HIV-I: dynamics in vivo, SIAM Rev., 41 (1999), 3-44.       
18 K. Wang and W. Wang Propagation of HBV with spatial dependence, Math. Biosci., 210 (2007), 78-95.       

Go to top